MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5380
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/21/2011
Type of Reportable Event Death
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient expired.There is no known allegation from a health professional that suggests the death was related to the device.It was reported that the cause of death is unknown.No further information was available.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
IDENTITY ADX
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10607542
Report Number2017865-2020-13775
Device Sequence Number16438649
Product Code LWP
UDI-Device Identifier05414734006897
UDI-Public05414734006897
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2005
Device Model Number5380
Device Catalogue Number5380
Device Lot Number0002668719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR